# SDR UALA2012043002563

- Difficulty date: April 29, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 45,873 hours, 11,896 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BROKEN IN FIRST CLASS SECTION.  REPLACED EMERGENCY LIGHTS AT 1H FWD, 3H AFT, 6H AFT, 3B AFT, 5B AFT, 6B AFT.  IN REF MM33-51-10.  OPS TESTED OK.
